# SDR DXTA2022041860510

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N113QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9722
- Aircraft time: 5,401 hours, 2,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRIMARY SEAL: AT APPROX FL400 CREW HEARD PULSING AIR NOISE FROM THE MAIN DOOR. NOTICED AMBIENT LIGHT COMING THRU THE RIGHT SIDE OF DOOR SEAL. AT LOWER ALTITUDES LIGHT WAS NOT PRESENT AROUND SEAL. PICTURE INCLUDED.
